# SDR DALA2022121208014

- Difficulty date: December 8, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 95,431 hours, 41,779 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Gauge
- Condition: Faulted
- Location: Galley Water
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 672 ON TAKEOFF CAPTAIN AND JUMPSEATER SMELLED ACRID ELECTRIC SMELL. R-28 CB POPPED. ONLY SMELLED ON LEFT SIDE. CORRECTIVE ACTION: T/S PER B757 NO GO ODI ATA 2172. FOUND FWD GALLEY WATER QTY INDICATOR PEGGED FULL RIGHT WITH HEAVY ODOR. REPLACED FWD GALLEY WATER QTY GAUGE PER B757 AMM 38-14. CHKS GOOD. NO ODOR. GAUGE AT SERVICE PANEL GOOD. REPLACED EFB STATIC INVERTER FOR PRECAUTION PER B757 AMM 25-18. OPS CHK GOOD. REPLACED CAPT. EFB POWER OUTLET FOR PRECAUTION IAW B757 AMM 25- 18. OPS CHKS GOOD. NO FURTHER ODOR PRESENT IN COCKPIT OR CABIN.
